# SDR V0XD20161003181

- Difficulty date: October 2, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 31,618 hours, 23,035 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT FUSELAGE TO VERTICAL FWD DRAG ANGLE IS CRACKED.  CUT AWAY DAMAGE, FABRICATED AND INSTALLED REPAIR PARTS IAW REO 670-55-31-018, DATED 16 APR 2007.  NDT PERFORMED.
